# SDR DHL9672112C

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Cracked
- Location: Bs 404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND STRINGER 18 R AT STA 404 CORRODED AND CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED SPLICE 12 LONG PER SRM AND STRINGER 13 LONG.
